# SDR REXA98093

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST ALL HYDRAULIC (MAIN) PRESSURE.  FOUND RT MLG SWIVEL BROKEN.  REMOVED AND REPLACED SWIVEL.  (X)
